MathSciNet Relay Station
MathSciNet bibliographic data
MR826653 (87e:34088) 34D20
Dannan, Fozi M.; Elaydi, Saber Lipschitz stability of nonlinear systems of differential equations. J. Math. Anal. Appl. 113 (1986), no. 2, 562–577.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement